# SDR CALA2023062101949

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 3,236 hours, 1,074 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY* AT FL330 EQUIP SMOKE LIGHT CAME ON AND STAYED ON DVRT TO IND UPDATED MAA CODE FIX USING VENDOR MAA SCREEN V893132 PERFORMED E/E COOLING SMOKE DETECTION AND SMOKE DETECTOR UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. OPERATIONAL TESTS PER AMM 26-19-00. OPS CHECKS NORMAL. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ADD EMP:V893132 MAC METER INITIATED FOR     WITH VENDOR ID V893132 MAC RELATED WORK ORDER 000000003078158 AND PRTR ENSMINGER, JACK (V893132) PERFORMED E/E COOLING SMOKE DETECTION AND SMOKE DETECTOR OPERATIONAL TESTS PER AMM 26-19-00. OPS CHECKS NORMAL. EQUIP SMOKE LIGHT EXTINGUISHED. ENSMINGER, JACK (V893132) PERFORMED E/E COOLING SMOKE DETECTION AND SMOKE DETECTOR OPERATIONAL TESTS PER AMM 26-19-00. OPS CHECKS NORMAL. EQUIP SMOKE LIGHT EXTINGUISHED. ADD EMP:V893132
